# SDR USAAF00012

- Difficulty date: February 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N885US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11345
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT-ROA - FLT 1687 - AFTER TAKEOFF THE ANTI-SKID MESSAGE ANNUNCIATED, SHORTLY AFTER THERE WAS A STAB TRIM 2 MESSAGE.  THE ANTI-SKID MESSAGE EXTINGUISHED AFTER THE LANDING GEAR WAS EXTENDED PRIOR TO LANDING.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NO FAULTS ON THE ANTI-SKID CONTROL BOX.  THE STAB TRIM MESSAGE WAS DETERMINED TO BE NORMAL WITH THE NR 2 RADIO ALTIMETER ON MEL.  (M)
